A simple proof of polar decomposition in pseudo-Euclidean geometry

Volume 206 / 2009

Maciej P. Wojtkowski Fundamenta Mathematicae 206 (2009), 299-306 MSC: 15A23, 37D25, 37D30. DOI: 10.4064/fm206-0-18

Abstract

We give a simple direct proof of the polar decomposition for separated linear maps in pseudo-Euclidean geometry.

Authors

  • Maciej P. WojtkowskiDepartment of Mathematics and Informatics
    University of Warmia and Mazury
    Żołnierska 14
    10-561 Olsztyn, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image